Sufficient and Necessary Conditions for Stochastic Comparability of Jump Processes
Author: Zhang, Yuhui
Source: Acta Mathematica Sinica, Volume 16, Number 1, January 2000 , pp. 99-102(4)
Abstract:This note is devoted to the study of the stochastic comparability of jump processes. On the basis of  and , it is proved that two jump processes are stochatically comparable if and only if their q-pairs are comparable. Meanwhile, the result concerning the uniqueness given in  is also improved upon.
Document Type: Research Article
Affiliations: Email: email@example.com
Publication date: January 1, 2000